A Liouville hyperbolic souvlaki

Johannes Carmesin, Bruno Federici, Agelos Georgakopoulos

Research output: Contribution to journalArticlepeer-review

178 Downloads (Pure)

Abstract

We construct a transient bounded-degree graph no transient subgraph of which embeds in any surface of finite genus. Moreover, we construct a transient, Liouville, bounded-degree, Gromov--hyperbolic graph with trivial hyperbolic boundary that has no transient subtree. This answers a question of Benjamini. This graph also yields a (further) counterexample to a conjecture of Benjamini and Schramm.
Original languageEnglish
Pages (from-to)1-19
JournalElectronic Journal of Probability
Volume22
Issue number36
DOIs
Publication statusPublished - 2017

Keywords

  • math.CO
  • math.PR
  • 57M15, 05C63, 05C81, 31C20

Fingerprint

Dive into the research topics of 'A Liouville hyperbolic souvlaki'. Together they form a unique fingerprint.

Cite this